Note to a paper of Bambah, Rogers and Zassenhaus
Fejes Tóth, G.
Acta Arithmetica, Tome 50 (1988), p. 119-122 / Harvested from The Polish Digital Mathematics Library
Publié le : 1988-01-01
EUDML-ID : urn:eudml:doc:206126
@article{bwmeta1.element.bwnjournal-article-aav50i2p119bwm,
     author = {Fejes T\'oth, G.},
     title = {Note to a paper of Bambah, Rogers and Zassenhaus},
     journal = {Acta Arithmetica},
     volume = {50},
     year = {1988},
     pages = {119-122},
     zbl = {0643.52004},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-aav50i2p119bwm}
}
Fejes Tóth, G. Note to a paper of Bambah, Rogers and Zassenhaus. Acta Arithmetica, Tome 50 (1988) pp. 119-122. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-aav50i2p119bwm/